Taiwanese Journal of Mathematics

WEIGHTED LIPSCHITZ ESTIMATES FOR COMMUTATORS ON WEIGHTED MORREY-HERZ SPACES

Yan Lin, Zongguang Liu, and Na Xu

Full-text: Open access

Abstract

In this paper, the authors establish the boundedness of commutators generated by Calderón-Zygmund singular integral operators and weighted Lipschitz functions on weighted Morrey-Herz spaces.

Article information

Source
Taiwanese J. Math., Volume 19, Number 1 (2015), 335-348.

Dates
First available in Project Euclid: 4 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499133632

Digital Object Identifier
doi:10.11650/tjm.19.2015.4497

Mathematical Reviews number (MathSciNet)
MR3313419

Zentralblatt MATH identifier
1357.42025

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B35: Function spaces arising in harmonic analysis

Keywords
Calderón-Zygmund operator commutator weighted Lipschitz function Morrey-Herz space

Citation

Lin, Yan; Liu, Zongguang; Xu, Na. WEIGHTED LIPSCHITZ ESTIMATES FOR COMMUTATORS ON WEIGHTED MORREY-HERZ SPACES. Taiwanese J. Math. 19 (2015), no. 1, 335--348. doi:10.11650/tjm.19.2015.4497. https://projecteuclid.org/euclid.twjm/1499133632


Export citation

References

  • R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. Math., 103 (1976), 611-635.
  • J. Garc\ptmrsía-Cuerva, Weighted $H^{p}$ space, Dissert. Math., 162 (1979).
  • B. Hu and J. J. Gu, Necessary and sufficient conditions for boundedness of some commutators with weighted Lipschitz functions, J. Math. Appl., \bf340 (2008), 598-605.
  • S. Janson, Mean oscillation and commutators of singular integral operators, Ark. Math., \bf16 (1978), 263-270.
  • J. L. Journé, Calderón-Zygmund operators, pseudo-differential operators and the Cauchy integral of Calderón, Lecture Notes in Math., \bf994 (1983), 1-127.
  • Y. Lin, Strongly singular Calderón-Zygmund operator and commutator on Morrey type spaces, Acta Math. Sinica, \bf23 (2007), 2097-2110.
  • Y. Lin, P. Liu and Z. G. Liu, Weighted Lipschitz estimates for commutators of singular integrals with rough kernels, Communications in Math. Analysis, \bf7 (2009), 73-80.
  • Y. Lin, Z. G. Liu and G. X. Pan, Weighted Lipschitz estimates for commutators of fractional integrals with homogeneous kernels, Taiwanese J. Math., \bf15 (2011), 2689-2700.
  • Y. Lin, Z. G. Liu and M. M. Song, Lipschitz estimates for commutators of singular integral operators on weighted Herz spaces, Jordan Journal of Mathematics and Statistics, \bf3 (2010), 53-64.
  • S. Z. Lu and D. C. Yang, Boundedness of commutators on Hardy type spaces, Science in China (Ser A), \bf45 (2002), 984-997.
  • M. Paluszyński, Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss, Indiana Univ. Math. J., \bf44 (1995), 1-17.
  • F. Soria and G. Weiss, A remark on singular integrals and power weights, Indiana Univ. Math., \bf43 (1994), 187-204.
  • E. M. Stein, Note on singular integrals, Proc. Amer. Soc. Math., \bf8 (1957), 250-254.